# SDR UPS01435963

- Difficulty date: May 7, 2001
- Submitted: May 23, 2001
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- Aircraft time: 72,316 hours, 20,588 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2 M/D - L5 DOOR FWD CUTOUT UPPER REVEAL DOUBLER FOUND CRACKED AT BS 2230 STR 15-16.  DOUBLER REPLACED AS PER SRM 51-10-01.
